Constructive exact control of semilinear 1D wave equations by a least-squares approach - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2022

Constructive exact control of semilinear 1D wave equations by a least-squares approach

Abstract

It has been proved by Zuazua in the nineties that the internally controlled semilinear 1D wave equation ∂tty − ∂xxy + g(y) = f 1ω, with Dirichlet boundary conditions, is exactly controllable in H 1 0 (0, 1) ∩ L 2 (0, 1) with controls f ∈ L 2 ((0, 1) × (0, T)), for any T > 0 and any nonempty open subset ω of (0, 1), assuming that g ∈ C 1 (R) does not grow faster than β|x| ln 2 |x| at infinity for some β > 0 small enough. The proof, based on the Leray-Schauder fixed point theorem, is however not constructive. In this article, we design a constructive proof and algorithm for the exact controllability of semilinear 1D wave equations. Assuming that g does not grow faster than β ln 2 |x| at infinity for some β > 0 small enough and that g is uniformly Hölder continuous on R with exponent s ∈ [0, 1], we design a least-squares algorithm yielding an explicit sequence converging to a controlled solution for the semilinear equation, at least with order 1 + s after a finite number of iterations.
Fichier principal
Vignette du fichier
MUNCH_TRELAT_2020.pdf (486.61 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-03007045 , version 1 (16-11-2020)

Identifiers

Cite

Arnaud Munch, Emmanuel Trélat. Constructive exact control of semilinear 1D wave equations by a least-squares approach. SIAM Journal on Control and Optimization, 2022, 60 (2), pp.652-673. ⟨10.1137/20m1380661⟩. ⟨hal-03007045⟩
101 View
55 Download

Altmetric

Share

Gmail Facebook X LinkedIn More